# SDR 06FDEA03580

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 12,191 hours, 6,797 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Condition: Contaminated
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NR 1 GEN INOP, ALL GCU'S WATER LOGGED.  REMOVED AND REPLACE ALL 3 GCU'S IAW THE A310-200 MM  24-22-12-4.  ENGINE RUN STILL REQUIRED.  RAN ALL ENGINES AND APU PER JRH OPS CKED ALL GENERATORS ALL CHECKED NORMAL.
